National Changhua University of Education Institutional Repository : Item 987654321/12973
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6491/11663
造訪人次 : 24648662      線上人數 : 48
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/12973

題名: Delay-Dependent Robust Stability for Uncertain Discrete Stochastic Recurrent Neural Networks with Interval Time-Varying Delays
作者: Lu, Chien-Yu;Shyr, Wen-Jye;Yao, Kai-chao;Chen, Der-Fa
貢獻者: 工業教育與技術學系
關鍵詞: Discrete stochastic recurrent neural networks;Interval time-varying delays;Linear matrix inequality;Robuststability;Uncertainty
日期: 2009-09
上傳時間: 2012-08-07T01:12:51Z
出版者: ICIC Express Letters Office
摘要: This paper considers the problem of global robust delay-dependent stabilityfor uncertain discrete stochastic recurrent neural networks with intervaltime-varying delays. The parameter uncertainties are assumed to be time-varyingnorm-bounded in the state equation. The activation functions are assumed to beglobally Lipschitz continuous. Based on an appropriate Lyapunov-Krasovskiifunctional, global robust delay-dependent stability criterion which is dependenton both the lower bound and upper bound of the interval time-varying delays isderived by introducing some slack matrix variables. A sufficient condition forthe discrete stochastic recurrent neural networks with interval time-varyingdelays is presented in terms of the linear matrix inequality (LMI). A Numericalexample is given to demonstrate the reduced conservatism of the proposed resultsin this paper.
關聯: ICIC Express Letters, 3(3): 457-463
顯示於類別:[工業教育與技術學系] 期刊論文

文件中的檔案:

檔案 大小格式瀏覽次數
2030100510017.pdf31KbAdobe PDF433檢視/開啟


在NCUEIR中所有的資料項目都受到原著作權保護.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋